# SDR DALA2021080504450

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Corroded
- Location: Frm 55-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION INTERNAL STRUCTURE RIVETS HEAD LOCATED BTW FR 55 TO FR 60 AND STR 38L TO STR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FASTENERS ON INTERNAL STRUCTURE LOCATED BTW FR.55 TO FR.60 AND BTW STR.38L TO STR.38R IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND DRAWING D53476345.(1899510)
